# SDR JJBA20201204022

- Difficulty date: December 4, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 43,996 hours, 27,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR STRUCTURE UNDER SEAT 1A CORROSION ON BUTT STRAP IN 2 LOCATIONS.  REMOVED AND REPLACED BUTT STRAP FLOOR STRUCTURE UNDER SEAT 1A.
